# SDR IPXA2024112183362

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 24,575 hours, 3,583 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: AS4692T121020
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* *DIVERSION* IN FLT HYD QTY LOW 1 EICAS . PRESSURE OK, QTY CONTINUED TO DECLINE. EVENTUALLY QTY WENT TO ZERO. HYD PRESS ENG 1 EICAS. FOUND TEE FITTING CRACKED ON BOTTOM OF NOSE/BODY GEAR SELECTOR BYPASS VALVE. REMOVED AND REPLACED TEE FITTIING PER MM 32-31-03-004. IPC32-33-51-03/650 LEAK CHECK GOOD. ACCOMPLISHED FIM29-10-00-801-861 AS REQ'D FOR THE HDY QTY LOW MESSAGE
